# SDR DALA2018032802016

- Difficulty date: March 26, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N829DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31941
- Aircraft time: 11,831 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Seat 15d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEAT 15D EMERGENCY LIGHT MISSING.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 35-51-11.
